# SDR ASAA2023021741993

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 2,731 hours, 832 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSIENT DUAL FMC FAIL WITH DUAL VTR ANNUNCIATION AND NO FMC PROMPT ON BOTH MCDU MENUS DURING CRUISE, BOTH FMCS RESTORED TO NORMAL OPERATION AFTER APPROXIMATELY 25 SECONDS. GROUNDED - YES. PERFORMED FMC OPERATIONAL TEST, OPS CHECK GOOD IAW B737-9 AMM 34-61-00-710-801.
